# SDR 2001F00291

- Difficulty date: August 21, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N130GA
- Make and model: Beech 1900C
- Aircraft serial: UC96
- Engine: Pwa PT6A65B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061328B
- Part serial: 2483302
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT 9139 - RSW/TPA - EN ROUTE FROM RSW TO TPA, THE RIGHT ENGINE LOST POWER.  ADVANCED POWER LEVER AND THE RIGHT ENGINE CONTINUED TO LOSE POWER.  FLIGHT CREW SECURED THE ENGINE.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED RIGHT FUEL CONTROL UNIT.  (M)
